# SDR AALA20170112005

- Difficulty date: January 10, 2017
- Submitted: January 12, 2017
- Operation: Air carrier
- Aircraft: N799AN
- Make and model: Boeing 777223
- Aircraft serial: 30258
- Aircraft time: 63,856 hours, 8,079 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. SEAT MOUNTED EMERGENCY ESCAPE PATH LIGHT AT SEAT 35G IS MISSING LENS COVER. REPLACED LENS COVER IAW AMM 33-20-51. OPERATIONAL CHECK GOOD.
